Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Taking BTN ultra for hair gain. Suggest medication to get periods regularly

DOCTOR OF THE MONTH - May 2013
May 2013
User rating for this question
Excellent
Answered by
Practicing since : 2006
Answered : 4909 Questions
Question
Hi Doc, Am 27 , i had my last period on 15 Sep., am taking BTN Ultra for hair gain.,
my friend suggested for Paracetamol., i started with it today.,
so kindly suggest any medicine to get my period regularly.,
Posted Thu, 29 Nov 2012 in Menstruation and Miscarriage
 
 
Answered by Dr. Sree Gouri SR 37 minutes later
Hi,
Thanks for the query.

BTN ultra contains vitamin supplements that may be helpful for hair growth.
But paracetamol is an analgesic and anti-inflammatory drug. It is not having any role in menstruation or in hair growth.
As you are having delayed periods, consult gynecologist to:
-Rule out pregnancy if that possibility is there.
-Undergo physical examination and ultrasound to find out the possible cause for your delayed periods.
-If everything is normal in examinations with your doctor advice you can go for progesterone tablets for withdrawal bleeding.
-After that possibly you may get regular periods.
-If any problem like poly cystic ovary disease etc get detected in ultrasound, that condition has to be treated for regularization of periods.

Hope I have answered your query. I will be available to answer your follow up queries. If you are satisfied with all my answer, please rate the answer after closing the discussion.
Take care.

Above answer was peer-reviewed by
 
Follow-up: Taking BTN ultra for hair gain. Suggest medication to get periods regularly 13 hours later
Hi.,
There is no possibility of Pregnancy.,
I checked twice., And gynecologist will only ask for more and more tests.,
I want to know wat r the reasons for delay in periods,.,
My periods are always delayed by 10-12 days.,
 
 
Answered by Dr. Sree Gouri SR 4 hours later
Hi,

Periods can become delayed due to many causes like:
Stress and strain, work tensions,
Change in diet and exercise schedule leading to weight changes,
Poly cystic ovary disease,
Anemia,
Thyroid hormonal disorders etc.
Above conditions will cause fluctuation in the hormonal levels at the hypothalamo-pituitary-ovarian axis leading to changes in the menstrual cycle.

So by consulting gynecologist once and undergoing general examination the possible cause for your problem can be made out. You may need one ultrasound to come to a conclusion regarding the cause of the problem. Other blood investigations are optional and may not be needed in all the women.




Wish you Good Health, If you are satisfied with my response please rate the answer after closing the discussion.
Take care.
Above answer was peer-reviewed by
 
Follow-up: Taking BTN ultra for hair gain. Suggest medication to get periods regularly 1 hour later
Hi.,
Does this effect future pregnancy.,
or any problems in pregnancy.,
what precautions should i take for future periods.,
 
 
Answered by Dr. Sree Gouri SR 1 hour later
Hi,
The possibility of the future fertility problems depends on the cause of your delayed periods.
All of the conditions I mentioned are treatable.
Among them there is possibility of recurrence in case of poly cystic ovary disease and thyroid disorders need long term followup.
These can affect the fertility by altering the hormonal levels, disturbing the rhythm of menstrual cycle, ovulation etc.
But with proper treatment and regular followup these complications can be avoided.
Anemia and thyroid disorders can affect pregnancy also and may need continuation of the treatment.
Maintaining ideal weight, avoiding stress and strain, taking proper nutritious diet, exercises etc can help in regularizing the cycles.
Wish you Good Health, If you are satisfied with my response please rate the answer after closing the discussion.
Take care.

Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor